# SDR SWIA200920924

- Difficulty date: January 23, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 37,784 hours, 32,464 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

FLT 2878 - FLAMES FOLLOWED BY METAL OUT OF APU EXHAUST PIPE.  REPLACED APU.
